# SDR CKSA96388

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND FORWARD BULKHEAD STA 8 IS CORRODED BOTH SIDES OF STRINGER TIE AT STRINGER 35R AND STRINGER TIE FITTING ALSO CORRODED.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS.  INSTALLED DOUBLER IAW AIA SKETCH AIA/E/2427 EA 96-348 REPORT NR 96 AIA 197.  CORROSION CARD NR 5570-0551.  NON-ROUTINE TASK CARD NR 91038.
